Yuan-Chung Sheu ( 中文版 )
Professor of Applied Mathematics

Contact information

Email : sheu@math.nctu.edu.tw
Tel : +886-3-571-2121 ext. 56428
Fax : +886-3-572-4679
Address : Department of Applied mathematics, National Yang Ming Chiao Tung University, Hsinchu, Taiwan 30050.



  1. A Hausdroff measure classification of G-Polar sets for the superdiffusions, Probab. Theory Relat.Fields, 95, 521-533 (1993).
  2. Asymptotic behaviour of superprocesses, Stochastics and Stochastics Reports, Vol. 49, 239-252 (1994).
  3. Removable boundary singularities of solutions of some nonlinear differential equations, Duke Math., 74, 701-711 (1994)
  4. On positive solutions of some nonlinear differential equation-a probablistic approach, Stochastic Processes and their Applications, 59, 43-53 (1995)
  5. On states of exit measures for superdiffusions, Ann. Probab., 24, 268-279 (1996).
  6. Life time and compactness of range for super-Brownian motion with a general branching mechanism, Stochastic Processes and their Applications, 70, 129-141 (1997).
  7. On a problem of Dynkin, Proceedings of the AMS, 127, 3721-3728 (1999).
  8. A Hausdorff measure classification of polar lateral boundary sets for superdiffusions, Mathematical Proceedings of Cambridge Philosophical Society, 128, 549-560 (2000).
  9. On the Log-Sobolev Constant for the Simple Random Walk on the n-cycle: The Even Cases, Journal of Functional Analysis, 202, 473-485 (2003).
  10. The least cost super replication portfolio for short puts and calls in Boyle-Vorst option pricing model with transition cost, Advances in Quantitative Analysis and Accounting, 5, 1-22 (2007) .(jointly with Guan-Yu Chen and Ken Palmer)
  11. An ODE approach for the expected discounted penalty at ruin in a jump-diffusion model, Finance and Stochastics, 11, 323-355 (2007). (jointly with Yu-Ting Chen and Cheng-Few Lee)
  12. The least cost super replicating portfolio in the Boyle-Vorst discrete-time option pricing model with transaction costs. International Journal of Theoretical and Applied Finance, Vol. 11, No.1, 55-85(2008).(jointly with Guan-Yu Chen and Ken Palmer)
  13. An integral equation approach for defaultable bond prices with applications to credit spreads, J. Appl. Prob. 46, 71-84 (2009). (jointly with Yu-Ting Chen and Cheng-Few Lee)
  14. A generalized renewal equation for two-sided jump-diffusion models, Stochastic Analysis and Applications, 27,897-910 (2009) (jointly with Yu-Ting Chen)
  15. A note on r-balayages of matrix-exponetial Levy processes, Elect. Comm. in Probab. 14(2009), 165-175 (jointly with Yu-Ting Chen)
  16. A Generalized Model for Optimum Future Hedge. Handbbok of Quantitative Finance and Accounting, Lee,Cheng-Few, Lee, John(Eds.), Springer, 873-852(2010).(jointly with Jang-Yi Lee, Kehluh Wang, and Cheng-Few Lee)
  17. On the discounted penalty at ruin in a jump-diffusion model, Taiwanese Journal of Mathematics, 14, 1337-1350(2010)(jointly with Yu-Ting Chen)
  18. On optimal stopping problems for matrix-exponential Levy processes(jointly with Ming-Yao Tsai). Journal of Applied Probability, 49,531-548(2012).
  19. The cutoff phenomenon for Ehrenfest chains(jointly with Guan-Yu Chen and Yang-Jen Fang). Stochastic Processes and Their Applications 122 (2012), 2830-2853.
  20. A note on Gerber-Shiu function for hyper-exponential jump-diffusion processes(jointly with Yu-Ting Chen and Ming-Chi Chang), Elect. Comm. in Probab.18 (2013), No.2, 1-8
  21. Free boundary problems and perpetual American strangles(jointly with Ming-Chi Chang), Quantitative Finance 13(2013), No.08, 1149-1155.
  22. Disorder chaos in the spherical mean-field model (jointly with Wei-Kuo Chen, Hsin-Wei Hsieh and Chi-Ruey Huaung), Journal of Statistical Physics (2015), 160; 417-729.
  23. Pricing perpetual American compound options under a matrix-expoenetial jump-diffusion model (jointly with Ming-Chi Chang and Ming-Yao Tsai), Applied Mathematical Finance, 22 (2015), 553-575.
  24. First exit from an open set for a matrix-valued Levy process (jointly with Yu-Ting Chen and Yu-Tzu Chen), Statistics and Probability Letters, 127, 104-110 (2017).
  25. The L2-Cutoff for reversible Markov Chain (jointly with Guan-Yu Chen and Jui-Ming Hsu). Annals of Applied Probability, 27, 2304-2341 (2017).
  26. Diffuse to fuse EEG spectra -- intrinsic geometry of sleep dynamics for classification(jointly with Gi-Ren Liu, Yu-Lun Lo, John Malik, Hau-tieng Wu), Biomedical Signal Processing and Control, 55 (2020), 101576.
  27. Explore intrinsic geometry of sleep dynamics and predict sleep stage by unsupervised learning techniques (jointly with Gi-Ren Liu, Yu-Lun Lo, Hau-Tieng Wu), Book chapter, Harmonic Analysis and Applications, Springer, 2021, 279-324.
  28. Save muscle information - unfiltered EEG signal helps distinguish sleep stages (jointly with C. Lustenberger, Y. L. Lo, W. T. Liu and H. T. Wu) Sensors 20 (2020).
  29. Large scale assesment of consistency in sleep stage scoring rules among multiple sleep centers using an interpretable machine learning algorithm (jointly with Gi-Ren Liu, Yu-Lun Lo, Hau-Tieng Wu and et al.) Journal of Clinical Sleep Medicine, Vol. 17, No 2 (2021), 159-166
  30. Asymptotic Analysis of Higher-order Scattering Transform of Gaussian Processes (jointly with Gi-Ren Liu and Hau-Tieng Wu) Electronic Journal of Probability, Vol. 27, paper no. 48, 1-27 (2022).
  31. Central and Non-central Limit Theorems arising from the Scattering Transform and its Neural Activation Generalization (jointly with Gi-Ren Liu and Hau-Tieng Wu), SIAM Journal on Mathematical Analysis. In Press(2022)
  32. Matrix Deviation Inequality for lp-Norm (jointly with Te-Chun Wang), preprint (2022)
  33. When Scattering Transform Meets Non-Gaussian Random Processes, a Double Scaling Limit Result(jointly with Gi-Ren Liu and Hau-Tieng Wu), preprint (2021)

Update. 4/21/2022